# SDR FDEA2020052981073

- Difficulty date: May 28, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774175214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE, UPPER SURFACE IS CORRODED AT FRAME 30, LOCATION AT APPROXIMATELY -Y 2425.7.  REMOVED DAMAGE IAW SRM 51-73-10 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, WITH A MAX MATERIAL REMOVED OF .024".  REPAIRED SEAT TRACK IAW SRM 53-10-16, REPAIR 4.
